# SDR C2XA02BT067

- Difficulty date: October 28, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 1,818 hours, 1,340 cycles
- System (JASC): 2610 · Detection System
- Part: Panel
- Part serial: 042457
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR---CO4080, LAV FIRE TEST WILL NOT TEST....MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR PANEL IAW EMB145 AMM #26-14-02. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
